# SDR USAA010904

- Difficulty date: July 20, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N371US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22950
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Horiz Stab
- Part time: 46,925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND LUG ATTACH FITTING CORRODED APPROX 5 INCH AREA, LEFT HORIZONTAL STABILIZER CENTER SECTION, REAR SPAR FORWARD LUG, FORWARD FACE.  LUG SPOT FACED TO DEPTH OF .070 INCH PER SRM 55-10-10 GRAPH II.  (M)
